RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Journal of Mathematical and Computer Applications:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Journal of Mathematical and Computer Applications, 2016, том 4, выпуск 4, страницы 60–73 (Mi ejmca39)  

Methods for solving nonlinear ill-posed problems based on the Tikhonov-Lavrentiev regularization and iterative approximation

V. V. Vasinab

a Ural Federal University, Lenin Avenue, 51, Ekaterinburg 620000, Russia
b Institute of Mathematics and Mechanics UB RAS, S. Kovalevskay Street, 16,Ekaterinburg 620990, Russia

Аннотация: A problem of constructing a stable approximate solution for a nonlinear irregular operator equation is investigated. For approximating solutions of the equations regularized by the Tikhonov-Lavrentiev methods, the Levenberg-Marquardt and Newton type processes are used, and the linear convergence rate and the Fej ́er property are proved. An asymptotic stopping rule of iterations is formulated that guarantees the regularizing properties of iterations and error estimate. Analogous questions are briefly discussed for the gradient methods.

Ключевые слова: ill-posed problem, Tikhonov-Lavrentiev regularization, Levenberg-Marquardt and Newton type methods, stopping rule, error estimate

Полный текст: https:/.../view
Тип публикации: Статья
MSC: 45Q05, 65J15, 65J20
Поступила в редакцию: 11.10.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ejmca39

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Journal of Mathematical and Computer Applications
    Просмотров:
    Эта страница:46
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020